RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 1, Pages 81–116 (Mi izv3959)  

This article is cited in 9 scientific papers (total in 9 papers)

On approximation of certain classes of continuous functions by Fourier sums and by Féjer sums

A. V. Efimov


Full text: PDF file (1988 kB)

Bibliographic databases:
Received: 02.01.1957

Citation: A. V. Efimov, “On approximation of certain classes of continuous functions by Fourier sums and by Féjer sums”, Izv. Akad. Nauk SSSR Ser. Mat., 22:1 (1958), 81–116

Citation in format AMSBIB
\Bibitem{Efi58}
\by A.~V.~Efimov
\paper On approximation of certain classes of continuous functions by Fourier sums and by F\'ejer sums
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 1
\pages 81--116
\mathnet{http://mi.mathnet.ru/izv3959}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=96935}
\zmath{https://zbmath.org/?q=an:0081.28601}


Linking options:
  • http://mi.mathnet.ru/eng/izv3959
  • http://mi.mathnet.ru/eng/izv/v22/i1/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Pustovalov, “O silnykh nepreryvnykh metodakh summirovaniya trigonometricheskikh ryadov”, UMN, 22:1(133) (1967), 182–184  mathnet  mathscinet
    2. B. I. Golubov, “On functions of bounded $p$-variation”, Math. USSR-Izv., 2:4 (1968), 799–819  mathnet  crossref  mathscinet  zmath
    3. G. K. Lebed', A. A. Avdeenko, “Approximation of periodic functions by Fejér suns”, Math. USSR-Izv., 5:1 (1971), 86–96  mathnet  crossref  mathscinet  zmath
    4. V. M. Badkov, “Approximation properties of Fourier series in orthogonal polynomials”, Russian Math. Surveys, 33:4 (1978), 53–117  mathnet  crossref  mathscinet  zmath
    5. M. M. Lekishvili, “On the approximation of periodic functions by $(C,\alpha)$ means”, Math. USSR-Sb., 49:2 (1984), 491–501  mathnet  crossref  mathscinet  zmath
    6. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. L. P. Falaleev, “On matrix summation methods in $\mathcal L_p$”, Math. Notes, 54:5 (1993), 1154–1158  mathnet  crossref  mathscinet  zmath  isi  elib
    8. A. I. Stepanets, “Solution of the Kolmogorov–Nikol'skii problem for the Poisson integrals of continuous functions”, Sb. Math., 192:1 (2001), 113–139  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. N. Yu. Dodonov, V. V. Zhuk, “On approximating periodic functions by Riesz sums”, J. Math. Sci. (N. Y.), 166:2 (2010), 134–144  mathnet  crossref
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:206
    Full text:131
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019